Conjugacy Relations in Subgroups of the Mapping Class Group and a Group-Theoretic Description of the Rochlin Invariant.
Mathematische Annalen, Tome 249 (1980), pp. 243-264
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1980__249_163404,
author = {Dennis Johnson},
title = {Conjugacy {Relations} in {Subgroups} of the {Mapping} {Class} {Group} and a {Group-Theoretic} {Description} of the {Rochlin} {Invariant.}},
journal = {Mathematische Annalen},
pages = {243--264},
year = {1980},
volume = {249},
zbl = {0409.57010},
url = {http://geodesic.mathdoc.fr/item/MAN_1980__249_163404/}
}
TY - JOUR AU - Dennis Johnson TI - Conjugacy Relations in Subgroups of the Mapping Class Group and a Group-Theoretic Description of the Rochlin Invariant. JO - Mathematische Annalen PY - 1980 SP - 243 EP - 264 VL - 249 UR - http://geodesic.mathdoc.fr/item/MAN_1980__249_163404/ ID - MAN_1980__249_163404 ER -
Dennis Johnson. Conjugacy Relations in Subgroups of the Mapping Class Group and a Group-Theoretic Description of the Rochlin Invariant.. Mathematische Annalen, Tome 249 (1980), pp. 243-264. http://geodesic.mathdoc.fr/item/MAN_1980__249_163404/